MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; ENFIF ENTERAL SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; ENFIF ENTERAL SYRINGE
Catalog Number 401SE
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the syringes cannot be used with the feeding pumps.There was no harm reported.
 
Additional Manufacturer Narrative
Returned sample was requested but haven't received yet.The dhr of this lot was reviewed without any issue.The design history file and 510k sumbssion were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed three pump compatbility issues with this product were received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0858-2024.The corretive action putting the caution "for manual use or not for pump use" on all syringes' labeling of k190503 will be taken.A follow-up report will be submitted if any additional information from the received samples.

Brand Name
CARDINAL HEALTH
Common Device Name
ENFIF ENTERAL SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19096580
Report Number3005670221-2024-00023
Device Sequence Number7428809
Product Code PNR
UDI-Device Identifier06971564466202
UDI-Public0106971564466202
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number401SE
Device Lot Number230701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0858-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown